# SDR P5CA9701413

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AREA FORWARD OF RIGHT WING GEAR I/B DOOR BULGED.  REMOVED AND REPLACED RIVETS PER BOEING SRM 51-30-02.
